# SDR 2010FA0000882

- Difficulty date: August 21, 2010
- Submitted: August 21, 2010
- Operation: General aviation
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 28,331 hours, 11,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: D5367401900000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TRANSITION PANEL 151 BF CORRODED ON UPPER SURFACE AND HAS IMPACT RELATED DELAMINATION. PANEL IS LISTED AS PRIMARY STRUCTURE. NO CORROSION REMOVAL LIMITS AVAILABLE IN SRM.  FABRICATED NEW PANEL IAW SRM 53-02-00, FIG 209.
